Year 2019, Volume 23 , Issue 4, Pages 549 - 553 2019-08-01

On the Generalized Baskakov Durrmeyer Operators

Gülsüm Ulusoy [1]


The main object of this paper is to construct Baskakov Durrmeyer type operators such that their construction depends on a function ρ. Using the weighted modulus of continuity, we show the uniform convergence of the operators. Moreover we obtain pointwise convergence of B_{n}^{ρ} by obtaining Voronovskaya type theorem. All results show that our new operators are sensitive to the rate of convergence to f, depending on our selection of ρ.
Baskakov-Durrmeyer operators, weighted modulus of continuity
  • acar1 : T. Acar, A. Aral and I. Raşa, Modified Bernstein-Durrmeyer operators, General Mathematics, 22 (1) (2014) 27-41.
  • gulsum : T. Acar, G. Ulusoy, Approximation by modified Szasz Durrmeyer operators, Period Math Hung, 72 (2016) 64-75.
  • baskakov : V. Baskakov, An instance of a sequence of linear positive operators in the space of continuous functions, Doklady Akademii Nauk SSSR 113 (2) (1957) 249-251.
  • acar2 : T. Acar, V. Gupta and A. Aral, Rate of Convergence for Generalized Szász Operators, Bulletin of Mathematical Science 1 (1) (2011) 99-113.
  • aral1 : A. Aral, D. Inoan and I. Raşa, On the Generalized Szász-Mirakyan Operators, Results in Mathematics 65 (2014) 441-452.
  • aral2 : A. Aral, V. Gupta, Generalized Szász Durrmeyer Operators, Lobachevskii J. Math. 32 (1) (2011) 23--31.
  • cardenes : D. Cárdenas-Morales, P. Garrancho, I. Raşa, Bernstein-type operators which preserve polynomials, Computers and Mathematics with Applications 62 (2011) 158-163.
  • gadziev1 : A. D. Gadziev, The convergence problem for a sequence of positive linear operators on unbounded sets and theorems analogues to that of P. P. Korovkin, Dokl. Akad. Nauk SSSR, 218 (1974) 1001-1004. Also in Soviet Math Dokl.15 (1974), 1433-1436 (in English).
  • gadziev2 : A. D. Gadziev, Theorems of the type of P. P. Korovkin's theorems (in Russian), Math. Z. 205 (1976), 781-786 translated in Math. Notes, 20 (5-6) (1977), 995-998.
  • gupta1 : V. Gupta, U. Abel, On the rate of convergence of Bézier variant of Szász-Durrmeyer operators, Anal. Theory Appl. 19 (1) (2003) 81-88.
  • holhos : A. Holhos, Quantitative estimates for positive linear operators in weighted space, General Math. 16 (4) (2008) 99-110.
  • mediha : Prashantkumar Patel, Vishnu Narayan Mishra and Mediha Örkcü, Some approximation properties of the generalized Baskakov operators, Journal of Interdisciplinary Mathematics, 21 (3) (2018) 611-622.
Primary Language en
Subjects Mathematics
Published Date August 2019
Journal Section Research Articles
Authors

Orcid: 0000-0003-2755-2334
Author: Gülsüm Ulusoy (Primary Author)
Institution: ÇANKIRI KARATEKİN ÜNİVERSİTESİ
Country: Turkey


Dates

Application Date : November 17, 2018
Acceptance Date : January 14, 2019
Publication Date : August 1, 2019

Bibtex @research article { saufenbilder484564, journal = {Sakarya University Journal of Science}, issn = {1301-4048}, eissn = {2147-835X}, address = {}, publisher = {Sakarya University}, year = {2019}, volume = {23}, pages = {549 - 553}, doi = {10.16984/saufenbilder.484564}, title = {On the Generalized Baskakov Durrmeyer Operators}, key = {cite}, author = {Ulusoy, Gülsüm} }
APA Ulusoy, G . (2019). On the Generalized Baskakov Durrmeyer Operators. Sakarya University Journal of Science , 23 (4) , 549-553 . DOI: 10.16984/saufenbilder.484564
MLA Ulusoy, G . "On the Generalized Baskakov Durrmeyer Operators". Sakarya University Journal of Science 23 (2019 ): 549-553 <http://www.saujs.sakarya.edu.tr/en/issue/43328/484564>
Chicago Ulusoy, G . "On the Generalized Baskakov Durrmeyer Operators". Sakarya University Journal of Science 23 (2019 ): 549-553
RIS TY - JOUR T1 - On the Generalized Baskakov Durrmeyer Operators AU - Gülsüm Ulusoy Y1 - 2019 PY - 2019 N1 - doi: 10.16984/saufenbilder.484564 DO - 10.16984/saufenbilder.484564 T2 - Sakarya University Journal of Science JF - Journal JO - JOR SP - 549 EP - 553 VL - 23 IS - 4 SN - 1301-4048-2147-835X M3 - doi: 10.16984/saufenbilder.484564 UR - https://doi.org/10.16984/saufenbilder.484564 Y2 - 2019 ER -
EndNote %0 Sakarya Üniversitesi Fen Bilimleri Enstitüsü Dergisi On the Generalized Baskakov Durrmeyer Operators %A Gülsüm Ulusoy %T On the Generalized Baskakov Durrmeyer Operators %D 2019 %J Sakarya University Journal of Science %P 1301-4048-2147-835X %V 23 %N 4 %R doi: 10.16984/saufenbilder.484564 %U 10.16984/saufenbilder.484564
ISNAD Ulusoy, Gülsüm . "On the Generalized Baskakov Durrmeyer Operators". Sakarya University Journal of Science 23 / 4 (August 2019): 549-553 . https://doi.org/10.16984/saufenbilder.484564
AMA Ulusoy G . On the Generalized Baskakov Durrmeyer Operators. SAUJS. 2019; 23(4): 549-553.
Vancouver Ulusoy G . On the Generalized Baskakov Durrmeyer Operators. Sakarya University Journal of Science. 2019; 23(4): 553-549.